I am a 28-year-old male, my height is 177 cm, and I weigh 77 kg. I wanted to consult you about something. A year ago, I had a risky encounter, so to stay safe, I started PEP 12 hours after. After taking the first dose, I had a fever and a prickly feeling in my face (left side), eyes and nostrils, jaw, and forehead, which later appeared to be an inflammation of the trigeminal nerve, and every time I took the dose I get this attack and feel like half my face is being electrocuted I stopped the PEP after eight days because the symptoms were becoming very intolerable, I found a thread on the internet with a similar case. Still, I was wondering if you know anything about this, I stopped the medicines for almost five days, but I still felt numbness in the left side of my face, which eventually went away. So six months later, I decided to try to be on PrEP because I am a gay man, so my exposure to HIV is high, so I started Truvada for three days, and I had a similar reaction, slightly milder but still intense, so I stopped it after three doses. Now I would like to know if maybe Descovy would solve that problem or if there is any other solution to being on PrEP without getting this hyperallergic reaction. Please help.